MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT
Model Number 109000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tnav cart prompts the surgeon to confirm the selected implant and plan prior to use; however, the anterior referencing plan was uploaded despite the surgeon's request for posterior referencing.The event remains under investigation to determine the cause, including whether the discrepancy was related to plan selection, review, or confirmation step.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The surgeon requested a posterior referencing plan; however, the plan uploaded for the procedure was anterior referencing.This discrepancy was not identified prior to the procedure and was discovered intraoperatively when the pins were being placed.
 
Additional Manufacturer Narrative
This supplemental report summarizes the results of the manufacturer's investigation into a reported discrepancy between the planned implant and instrumentation used during the procedure.The case was initially planned in (b)(6) 2025 using a zimmer biomet m01 posterior referencing implant for a procedure that was later cancelled and rescheduled for (b)(6) , 2025.In (b)(6) 2025, the tplan and tnav systems at the user facility were upgraded to include zimmer biomet m02 implant modules.On (b)(6) , 2025, the case was replanned onsite.When the original m01 plan was opened on a system configured with only m02 implants, the system indicated the implant was unavailable and initiated replanning.During this process, the implant family defaulted to an anterior referencing configuration, although this selection remained user-editable, and the plan was reviewed and approved accordingly.On (b)(6) , 2025, the anterior referencing plan was loaded into tnav, while posterior referencing instrumentation was present in the operating room.The mismatch was identified intraoperatively prior to placement of the 4-in-1 guide block pins, and the procedure did not progress to robotic-assisted pin placement with the tmini system.No patient harm was reported.The investigation included review of system logs, software behavior, and user workflow.The tplan system was observed to automatically populate the implant family field during replanning under these conditions, which differs from expected behavior where no default selection should occur.Testing confirmed that users could modify the implant selection prior to plan approval.Risk management documentation identifies risks related to incorrect implant selection and use of incorrect referencing instrumentation.Existing controls include user confirmation steps and tnav interface prompts displaying implant type and guiding instrumentation selection.These controls were present and functional, and the discrepancy was identified prior to execution of the robotic-assisted portion of the procedure.Based on the available information, the event was associated with a mismatch between the planned implant and available instrumentation.Contributing factors include system behavior during replanning and user-dependent review and confirmation of implant parameters.No device malfunction or unintended robotic system performance was identified, and the root cause cannot be definitively attributed to a single factor.
 
Event or Problem Description

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC STERIOTAXIC INSTRUMENT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
jason erickson
47201 lakeview blvd
fremont, CA 94538
7077044558
MDR Report Key24096856
Report Number3000719653-2026-00001
Device Sequence Number10296205
Product Code OLO
UDI-Device IdentifierM9461090000
UDI-PublicM9461090000
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K252544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown